# SDR ABXR2019013000022

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 91,429 hours, 43,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31034
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADJACENT TO THE RT UPPER/WING SIDE OF BODY SPLICE PLATE THERE ARE 6 AREAS OF CORROSION ON THE WING UPPER SURFACE.
